Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 26, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 13, 2013, 12:05 PM CDT for Fayette County, Texas. It took effect at Oct 15, 2013, 12:15 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 13, 2013, 12:05 PM CDT (17:05 UTC)
- In effect from
- Oct 15, 2013, 12:15 PM CDT
- Expired
- Oct 13, 2013, 9:09 PM CDT
- In force
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Fayette County, TX
The radar
The Ft Hood radar (KGRK), 104 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Colorado River (TX) above La Grange (LGRT2). The gauge peaked at 10.88 ft at Oct 14, 2013, 9:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 26 ft
- Moderate stage
- 32 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08160400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
588
WGUS44 KEWX 131705
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 PM CDT SUN OCT 13 2013
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
COLORADO RIVER...ONION CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC453-141105-
/O.EXT.KEWX.FL.W.0023.000000T0000Z-131014T1457Z/
/ATIT2.3.ER.131013T1135Z.131013T1800Z.131014T0257Z.NO/
1205 PM CDT SUN OCT 13 2013
THE FLOOD WARNING CONTINUES FOR
THE ONION CREEK AT ONION CK HWY 183.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM SUNDAY THE STAGE WAS 26.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.2 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT.
* IMPACT...AT 26.0 FEET...MAJOR FLOODING THREATENS A MOBILE HOME PARK ABOVE
WILLIAM CANNON DRIVE. MANY ROADS AND BRIDGES ARE FLOODED AND VERY DANGEROUS.
FLOW IS WELL INTO THE FLOOD PLAIN.
$$
TXC021-141105-
/O.NEW.KEWX.FL.W.0025.131014T1731Z-131015T0651Z/
/BRTT2.1.ER.131014T1731Z.131014T1800Z.131014T1851Z.NO/
1205 PM CDT SUN OCT 13 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE COLORADO RIVER AT BASTROP.
* FROM MONDAY AFTERNOON TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 11:45 AM SUNDAY THE STAGE WAS 2.6 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY MONDAY
AFTERNOON AND CONTINUE TO RISE TO NEAR 23.4 FEET BY MONDAY AFTERNOON.
THE RIVER WILL FALL BELOW THE FLOOD STAGE BY LATE MONDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST AREAS OF THE
FLOOD PLAIN. SECONDARY ROADS AND LOW BRIDGES ARE FLOODED.
$$
TXC149-141104-
/O.NEW.KEWX.FL.W.0026.131015T1715Z-131016T0636Z/
/LGRT2.1.ER.131015T1715Z.131015T1800Z.131015T1836Z.NO/
1205 PM CDT SUN OCT 13 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE COLORADO RIVER ABOVE LAGRANGE.
* FROM TUESDAY AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 11:15 AM SUNDAY THE STAGE WAS 4.0 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE THE FLOOD STAGE BY EARLY TUESDAY
AFTERNOON AND CONTINUE TO RISE TO NEAR 26.2 FEET BY TUESDAY AFTERNOON.
THE RIVER WILL FALL BELOW THE FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 26.0 FEET...MINOR LOWLAND FLOODING COVERS LOW AREAS OF THE FLOOD
PLAIN WITH NO SIGNIFICANT DAMAGE. LOWEST ROADS AND BRIDGES ARE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
COLORADO RIVER
ONION CK HWY 18 15 17 26.7 SUN 11 AM 8.6 6.8 6.5 6.4 6.3
BASTROP 14 23 2.6 SUN 12 PM 18.3 12.8 6.0 4.2 3.6
LAGRANGE 19 26 4.0 SUN 11 AM 6.3 24.6 15.2 8.5 6.7
$$1 follow-up statement
603
WGUS84 KEWX 140209
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
909 PM CDT SUN OCT 13 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
BARTON CREEK AT AUSTIN LOOP 360 AFFECTING TRAVIS COUNTY
ONION CREEK AT HWY 183 AFFECTING TRAVIS COUNTY
COLORADO RIVER AT BASTROP AFFECTING BASTROP COUNTY
COLORADO RIVER ABOVE LAGRANGE AFFECTING FAYETTE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC453-140239-
/O.CAN.KEWX.FL.W.0022.000000T0000Z-131014T2020Z/
/ABTT2.3.ER.131013T1012Z.131013T1125Z.131013T2342Z.NO/
909 PM CDT SUN OCT 13 2013
THE FLOOD WARNING IS CANCELLED FOR THE BARTON CREEK AT AUSTIN LOOP 360.
* AT 8:00 PM SUNDAY THE STAGE WAS 6.3 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER LEVEL WILL CONTINUE FALLING TO AROUND 3.7 FEET BY TUESDAY
MORNING.
* IMPACT...AT 8.0 FEET...FLOW EXCEEDS LOWEST SECTIONS OF THE BANKS.
$$
TXC453-140239-
/O.CAN.KEWX.FL.W.0023.000000T0000Z-131014T1457Z/
/ATIT2.3.ER.131013T1135Z.131013T1745Z.131014T0025Z.NO/
909 PM CDT SUN OCT 13 2013
THE FLOOD WARNING IS CANCELLED FOR THE ONION CREEK AT HWY 183.
* AT 8:15 PM SUNDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE CREEK LEVEL WILL CONTINUE FALLING TO AROUND 6.5 FEET BY TUESDAY
MORNING.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING COVERS LOW AREAS OF THE FLOOD
PLAIN AND LOW STREETS AND BRIDGES..
$$
TXC021-140239-
/O.CAN.KEWX.FL.W.0025.000000T0000Z-131015T0651Z/
/BRTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
909 PM CDT SUN OCT 13 2013
THE FLOOD WARNING IS CANCELLED FOR THE COLORADO RIVER AT BASTROP.
* AT 8:45 PM SUNDAY THE STAGE WAS 2.5 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST AROUND 17.5 FEET AROUND
NOON MONDAY.
* IMPACT...AT 18 FEET...FLOW EXCEEDS BANKFULL INTO LOWEST AREAS OF THE FLOOD
PLAIN.
$$
TXC149-140239-
/O.CAN.KEWX.FL.W.0026.000000T0000Z-131016T0636Z/
/LGRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
909 PM CDT SUN OCT 13 2013
THE FLOOD WARNING IS CANCELLED FOR THE COLORADO RIVER ABOVE LAGRANGE.
* AT 8:15 PM SUNDAY THE STAGE WAS 4.0 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST NEAR 20 FEET TUESDAY MORNING.
* IMPACT...AT 19 FEET FLOW EXCEEDS LOWEST SECTIONS OF THE BANKS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
COLORADO RIVER
AUSTIN LOOP 360 8 8 6.3 SUN 08 PM 3.7 3.5 3.5 3.4
ONION CK HWY 18 15 17 16.3 SUN 08 PM 6.5 6.4 6.2 6.1
BASTROP 14 23 2.5 SUN 09 PM 9.7 5.3 3.7 3.4
LAGRANGE 19 26 4.0 SUN 08 PM 19.8 11.6 7.4 5.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 13, 11:07 AM CDT, 58 minutes earlier.
Area forecast discussion, Oct 13, 11:07 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1107 AM CDT SUN OCT 13 2013 .UPDATE... ANOTHER AREA OF CONVECTION INITIATED ALONG THE MEXICAN PLATEAU AND EMBEDDED WITHIN A PLUME OF PACIFIC MOISTURE WAS PRODUCING HEAVY RAINS OVER SOUTHWEST PORTIONS OF SOUTH CENTRAL TEXAS REGION LATE THIS MORNING. THIS PATTERN WILL LIKELY CONTINUE THROUGH EARLY MONDAY AS CONVECTION ALONG THE MEXICAN PLATEAU REDEVELOPS AND STEERING CURRENTS GUIDE THE STORMS NORTHEAST. CURRENT THINKING IS THE COLD FRONT CURRENTLY OVER OUR REGION WILL DISSIPATE THIS EVENING AS SOUTHEAST FLOW RETURNS. ADDITIONAL CONVECTION DEVELOPING ALONG THE MEXICAN PLATEAU WILL PUSH INTO WESTERN PORTIONS LATE THIS AFTERNOON INTO THE EVENING HOURS. GIVEN THE TROPICAL ENVIRONMENT...SATURATED GROUND CONDITIONS AND SOME RIVERS AND STREAMS STILL IN FLOOD...WILL LIKELY EXPAND THE WATCH IN TIME UNTIL 7 AM MONDAY AND ADD MAVERICK ZAVALA AND DIMMIT COUNTIES TO THE WATCH ON THE AFTERNOON FORECAST PACKAGE. && .PREV DISCUSSION... /ISSUED 626 AM CDT SUN OCT 13 2013/ DISCUSSION... SEE AVIATION FOR THE 12Z TAF DISCUSSION. AVIATION... THIS MORNING A LINEAR MCS WAS SINKING SOUTHWARD ACROSS SOUTH CENTRAL TEXAS. TSTMS WILL LOWER FLIGHT CONDITIONS TO IFR DUE TO HEAVY RAIN WHEN THEY MOVE ACROSS KSAT AND KSSF DURING THE NEXT FEW HOURS. THE CONVECTIVE COMPLEX WILL CONTINUE TO PROPAGATE SOUTHWARD TOWARDS THE TEXAS COAST. THE AIRMASS IS UNSTABLE AND UNCAPPED...SO ADDITIONAL SHOWER AND THUNDERSTORM FORMATION IS POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING. IFR/MVFR CONDITIONS WILL OCCUR IN AND AROUND THE TSTMS TODAY AND THIS EVENING...OTHERWISE VFR CONDITIONS CAN BE EXPECTED TODAY. MVFR CIGS WILL PREVAIL AFTER 04Z WITH IFR POSSIBLE BY 10Z. SFC WINDS TODAY AND THIS EVENING SE AT 5 TO 10 KTS WITH CONVECTIVE GUSTS OF 20 KTS POSSIBLE. PREV DISCUSSION... /ISSUED 400 AM CDT SUN OCT 13 2013/ SHORT TERM (TODAY THROUGH MONDAY)... A SURFACE BOUNDARY HAS DRIFTED SOUTH INTO CENTRAL TEXAS WHILE AN UPPER LEVEL SHORTWAVE IS LIFTING NORTH AND APPROACHING THE RIO GRANDE. PLUMES OF MOISTURE FROM THE PACIFIC AND GULF OF MEXICO ARE SPREADING OVER TEXAS WITH A NEARLY TROPICAL AIRMASS AND PWS OF 1.7 TO 2 INCHES ACROSS SOUTH CENTRAL TEXAS. EXPECT NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS TODAY. WILL MENTION LOCALLY HEAVY RAINS AND ISSUE A FLASH FLOOD WATCH FOR AREAS ALONG AND NORTH OF U.S. HIGHWAY 90 THROUGH 7 PM. THE SURFACE BOUNDARY LIFTS BACK NORTH AND MOISTURE LEVELS SLIGHTLY DECREASE RESULTING IN LESS COVERAGE OF SHOWERS AND THUNDERSTORMS BY MONDAY. EXCEPT...ALONG THE RIO GRANDE AND OVER THE EDWARDS PLATEAU WHERE ANOTHER UPPER LEVEL SHORTWAVE MOVES ACROSS TONIGHT RESULTING IN NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS THAT MAY REQUIRE THE WATCH TO BE EXTENDED. DAYTIME TEMPERATURES WILL BE A BIT COOLER DUE TO CLOUDS AND RAIN. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... MODELS APPEAR TO BE COMING INTO BETTER AGREEMENT FOR MUCH OF THE WEEK. RAIN CHANCES DECREASE MONDAY NIGHT INTO TUESDAY MORNING AS UPPER LEVEL RIDGE BRIEFLY BUILDS OVER SOUTHERN TEXAS. AN UPPER LEVEL TROUGH MOVING OUT INTO THE PLAINS DROPS A COLD FRONT SOUTH WITH A SLOW PASSAGE ACROSS SOUTH CENTRAL TEXAS LATE TUESDAY INTO EARLY WEDNESDAY. MOISTURE LEVELS INCREASE AS ADDITIONAL PACIFIC MOISTURE IS DRAWN NORTHEAST ACROSS TEXAS FROM THE REMNANTS OF CURRENT TROPICAL DEPRESSION 15-E AND ARE MAXIMIZED IN THE FRONTAL ZONE WITH PWS OF 1.9 TO 2.2 INCHES. EXPECT MORE WIDESPREAD HEAVY RAINS DUE TO SLOW MOVEMENT OF FRONT AND STEERING FLOW PARALLEL TO THE FRONT RESULTING IN TRAINING OF RAINS. DEPENDING ON HOW MUCH RAIN FALLS UNTIL THEN TO SATURATE THE SOILS...A FLASH FLOOD WATCH MAY HAVE TO BE ISSUED FOR LATER TUESDAY INTO EARLY WEDNESDAY. RAIN CHANCES WILL CONTINUE LATER ON WEDNESDAY INTO EARLY THURSDAY AS ANOTHER UPPER LEVEL TROUGH MOVES ACROSS THE SOUTHERN PLAINS. A BRIEF PERIOD OF NO RAIN CHANCES FOR LATE THURSDAY AND THURSDAY NIGHT. THEN SLIGHT CHANCES OF RAIN DEVELOP AHEAD OF YET ANOTHER UPPER LEVEL TROUGH. ABOVE AVERAGE TEMPERATURES EARLY IN THE WEEK TURN BELOW AVERAGE MID TO LATE WEEK DUE TO CLOUDS...RAIN AND COLD ADVECTION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 72 86 72 84 / 90 60 40 20 60 AUSTIN BERGSTROM INTL AIRPORT 81 72 86 71 84 / 90 50 40 20 50 NEW BRAUNFELS MUNI AIRPORT 81 73 86 73 86 / 90 60 30 20 50 BURNET MUNI AIRPORT 80 70 83 68 80 / 90 60 40 30 70 DEL RIO INTL AIRPORT 81 70 85 73 85 / 90 90 40 30 40 GEORGETOWN MUNI AIRPORT 81 71 86 70 82 / 90 50 40 20 70 HONDO MUNI AIRPORT 85 73 86 71 86 / 90 60 30 20 50 SAN MARCOS MUNI AIRPORT 80 72 85 72 85 / 90 60 40 20 50 LA GRANGE - FAYETTE REGIONAL 85 73 86 72 86 / 90 40 30 20 40 SAN ANTONIO INTL AIRPORT 85 74 86 73 86 / 90 60 30 20 50 STINSON MUNI AIRPORT 86 74 88 73 87 / 90 60 30 20 40 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KENDALL...KERR...KINNEY...LEE...LLANO...MEDINA...REAL... TRAVIS...UVALDE...VAL VERDE...WILLIAMSON. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...02 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Oct 13, 5:08 AM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 508 AM CDT SUN OCT 13 2013 TXZ171>173-183>194-202>209-217>225-228-141015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 508 AM CDT SUN OCT 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING GENERALLY ALONG AND NORTH OF HIGHWAY 90. A WEAK COLD FRONT HAS DRIFTED TO NORTHERN PARTS OF SOUTH CENTRAL TEXAS EARLY THIS MORNING WHILE AN UPPER LEVEL DISTURBANCE IS MOVING NORTHEAST ACROSS NORTH CENTRAL MEXICO TOWARD SOUTH CENTRAL TEXAS. PLUMES OF MOISTURE FROM THE PACIFIC AND GULF OF MEXICO HAVE DEVELOPED A NEARLY TROPICAL AIRMASS OVER SOUTH CENTRAL TEXAS. THESE FEATURES WILL INTERACT WITH THIS AIRMASS TO GENERATE LOCALLY HEAVY RAINS. RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED WITH ISOLATED TOTALS OF 6 TO 8 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... LOW LEVEL GULF MOISTURE AND UPPER LEVEL PACIFIC MOISTURE WILL REMAIN ENTRENCHED ACROSS SOUTH CENTRAL MONDAY THROUGH WEDNESDAY. THE AIRMASS WILL BE TROPICAL WHICH WILL LEAD TO ADDITIONAL HEAVY RAINFALL. THE GREATEST THREAT FOR ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING WILL BE TUESDAY NIGHT INTO WEDNESDAY AS A SLOW MOVING COLD FRONT INTERACTS WITH THE REMNANTS OF A PACIFIC CYCLONE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Oct 13, 10:50 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1050 AM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD LOCKHART 29.87N 97.68W
10/13/2013 CALDWELL TX EMERGENCY MNGR
MANY ROADS ACROSS CALDWELL COUNTY HAVE WATER OVER THEM.
&&
CORRECTED REMARKS
EVENT NUMBER EWX1300602
PMLocal storm report, Oct 13, 10:51 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 AM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD LOCKHART 29.87N 97.68W
10/13/2013 CALDWELL TX EMERGENCY MNGR
MANY ROADS ACROSS CALDWELL COUNTY HAVE WATER OVER THEM.
&&
CORRECTED EVENT TIME
EVENT NUMBER EWX1300602
PMLocal storm report, Oct 13, 11:11 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 AM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD KYLE 29.99N 97.87W
10/13/2013 HAYS TX DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED AROUND BUDA AND KYLE.
&&
EVENT NUMBER EWX1300603
PMLocal storm report, Oct 13, 11:13 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 AM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD DRIPPING SPRINGS 30.19N 98.09W
10/13/2013 HAYS TX DEPT OF HIGHWAYS
NUMEROUS ROADS CLOSED AROUND WIMBERLEY... DRIFTWOOD AND
DRIPPING SPRINGS.
&&
EVENT NUMBER EWX1300604
PMLocal storm report, Oct 13, 11:19 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1119 AM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 7 NNE UVALDE 29.31N 99.76W
10/13/2013 UVALDE TX LAW ENFORCEMENT
HIGHWAY FM1051 CLOSED.
&&
EVENT NUMBER EWX1300605
PMLocal storm report, Oct 13, 11:27 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 AM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM FLASH FLOOD CRYSTAL CITY 28.69N 99.83W
10/13/2013 ZAVALA TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED INCLUDING STARR STREET AND A WATER
RESCUE ON JFK DRIVE.
&&
EVENT NUMBER EWX1300606
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 9:06 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Oct 12, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 44 min |
| Oct 12, 9:46 PM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Oct 12, 11:50 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Oct 13, 1:48 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 72 min |
| Oct 13, 2:26 AM CDT | Areal Flood Advisory | EWX | Burnet | 2 hr |
| Oct 13, 3:06 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 114 min |
| Oct 13, 3:47 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 13, 3:59 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie | 2 hr |
| Oct 13, 4:00 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 21 more | 23 hr |
| Oct 13, 4:29 AM CDT | Areal Flood Advisory | EWX | Uvalde | 2 hr |
| Oct 13, 4:31 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 13, 4:59 AM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| Oct 13, 5:21 AM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Oct 13, 6:23 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Gillespie, Kendall, Kerr | 2 hr |
| Oct 13, 6:27 AM CDT | Flash Flood Warning | EWX | Caldwell | 2 hr |
| Oct 13, 6:29 AM CDT | River Flood Warning | EWX | Travis | 15 hr |
| Oct 13, 6:29 AM CDT | River Flood Warning | EWX | Travis | 15 hr |
| Oct 13, 6:54 AM CDT | River Flood Warning | EWX | Uvalde | 3 hr |
| Oct 13, 7:31 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe | 119 min |
| Oct 13, 9:52 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| Oct 13, 10:25 AM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 3 hr |
| Oct 13, 10:56 AM CDT | Areal Flood Advisory | EWX | Uvalde, Zavala | 2 hr |
| Oct 13, 12:05 PM CDT | River Flood Warning | EWX | Bastrop | 9 hr |
| Oct 13, 1:36 PM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 3 hr |
| Oct 13, 1:41 PM CDT | Areal Flood Advisory | EWX | Maverick | 109 min |
| Oct 13, 2:44 PM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Oct 13, 2:57 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick, Zavala | 3 hr |
| Oct 13, 3:04 PM CDT | Areal Flood Advisory | EWX | Kinney, Val Verde | 116 min |
| Oct 13, 3:37 PM CDT | River Flood Warning | EWX | Dimmit | 5 days |
| Oct 13, 4:26 PM CDT | Flash Flood Warning | EWX | Dimmit, Zavala | 2 hr |
| Oct 13, 6:32 PM CDT | Flash Flood Warning | EWX | Dimmit | 3 hr |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.